# SDR AALA20091125TUL02

- Difficulty date: November 25, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- Aircraft time: 58,526 hours, 24,772 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR NR 1 STOP FITTING CRACKED ON AFT SIDE OF DOOR.  REMOVED AND REPLACED STOP FITTING PER ESO 80174.
